# SDR AALA20100401JFK01

- Difficulty date: April 1, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 93,057 hours, 17,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH LOOSE.  SECURED EMERGENCY LIGHT SWITCH.  OPS CHECK NORMAL.
